# SDR SWAA2020042143714

- Difficulty date: April 16, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 42,253 hours, 25,228 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS DID NOT MOVE WHEN FLAPS 5 SELECTED; FLAPS MOVED TO 15 IN ALTERNATE. CFR ROLLED. /
